# SDR AALA20100511TUL02

- Difficulty date: May 11, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED BELOW FLOORBEAM 864 AT SEAT TRACK NUMBER 4.  INSTALLED NEW VERTICAL SUPPORT AT STATION 864 BELOW SEAT TRACK NUMBER 4 PER SRM 51-30-00.
